MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annder.2018.02.020

Медицинская библиотека · Annales de dermatologie et de venereologie · 2019

[Vemurafenib-induced radiation recall dermatitis].

Greliak A, Le Guern A, Bataille M, Lebas D, Wiart T, Modiano P

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Radiation recall dermatitis is an uncommon inflammatory reaction of the skin appearing after several days to several years at the site of previous irradiation; it is precipitated by the use of triggering drugs, although rarely by BRAF or MEK inhibitors.

PATIENTS AND

METHODS

We report an unusual case of recall dermatitis induced 3 months after initiation of vemurafenib and cobimetinib therapy.

DISCUSSION: Radiation recall dermatitis is a cutaneous reaction that must be known and which in rare cases such as ours may occur a long time after the end of radiotherapy.

Для цитирования: Greliak A, Le Guern A, Bataille M, Lebas D, Wiart T, Modiano P. [Vemurafenib-induced radiation recall dermatitis].. Annales de dermatologie et de venereologie. 2019. DOI: 10.1016/j.annder.2018.02.020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.